# SDR HNAA2020111700330

- Difficulty date: November 16, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 46,985 hours, 43,189 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 649 27-51 2313812 16NOV20 PWM.  CLOSE FLAP FAIL EICAS MESSAGE FLT AT 240 KTS WHEN SELECTING FLAPS 9 DEGREES.  FACT 16NOV20 23:26 PWM.  R & R FLAP ELECTRONIC CONTROL UNIT WITH SERVICEABLE UNIT.  WORK DONE, IN REF TO EMB 145 AMM 25-53-02. OPERATIONS CHECK GOOD.
